Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16209
Title: Hamilton-Jacobi on the symplectic group
Authors: Ekeland, Ivar
Keywords: Calculus of variationsHamilton-Jacobi-Bellman theoryBolza problemHamiltonian systemsperiodic solutionsymplectic group
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: Ivar Ekeland, "Hamilton-Jacobi on the symplectic group", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 137-146
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: 
The classical Hamilton-Jacobi-Bellman theory in the calculus of variations, which is associated with the Bolza problem, is extended to other kinds of boundary-value problems, such as periodicity. By using the dual action principle of Clarke and earlier results by the author, one can establish the analogue of HJB on the symplectic group and show that it has a solution.
Type: Article
URI: http://hdl.handle.net/10077/16209
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16209
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat
09_RIMUT_Ekeland.pdf236.63 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

173
Last Week
0
Last month
1
checked on Jan 21, 2022

Download(s)

80
Last Week
0
Last month
2
checked on Jan 21, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons